# SDR FDEA201207252672

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327049700200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 232JG HAS AREA OF IMPACT DAMAGE, 9", ON INBD SIDE, AND EDGE   FILLER MISSING ALONG ENTIRE AFT EDGE.  FABRICATED FLOORBOARD IAW DWG SRZ 25-005 REV J.
